# SDR 2025FA0000089

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: General aviation
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stick Shaker
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

QRF CBB-CBB- STALL FAIL.   REPAIRED WIRE ON P5CG PLUG MOTO SHAKER CAP SIDE IAW AMM 20-10-00/201 AND WDM 27-35-00. ON TEST OK.
